PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 40, No 1 (2017)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

On secure domination in trees EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Zepeng Li, Zehui Shao, Jin Xu 1-12
http://dx.doi.org/10.2989/16073606.2016.1259188
An infinite family of cubics with emergent reduciability at depth 1 EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Jason I. Preszler 13-16
Maps generating the same primal space EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Sami Lazaar, Tom Richmond, Tarek Turki 17-28
http://dx.doi.org/10.2989/16073606.2016.1260067
Matching criticality in intersecting hypergraphs EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Liying Kang, Zhenyu Ni, Erfang Shan 29-38
http://dx.doi.org/10.2989/16073606.2016.1260069
The Log-convexity of the poly-cauchy numbers EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Takao Komatsu, Feng-Zhen Zhao 39-47
http://dx.doi.org/10.2989/16073606.2016.1260070
Metric type spaces and λ-sequences EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Yae Ulrich Gaba 49-55
http://dx.doi.org/10.2989/16073606.2016.1260068
The yosida space and representation of the projectable hull of an archimedean ℓ-group with weak unit EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Anthony W Hager, Warren WM McGovern 57-61
http://dx.doi.org/10.2989/16073606.2017.1280710
Fischer-Clifford matrices of the generalized symmetric group - (A computational approach) EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Jamshid Moori, Kenneth Zimba 75-89
http://dx.doi.org/10.2989/16073606.2017.1280711
The algebraic properties of the space-and time-dependent one-factor model of commodities EMAIL FULL TEXT
DOWNLOAD FULL TEXT
PGL Leach, RM Morris, A Paliathanasis 95-106
http://dx.doi.org/10.2989/16073606.2017.1280709
Approximate cohomology in Banach algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A Pourabbas, A Shirinkalam 107-118
http://dx.doi.org/10.2989/16073606.2017.1282551
Dominated operators, absolutely summing operators and the strict topology EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Marian Nowak, Juliusz Stochmal 119-137
http://dx.doi.org/10.2989/16073606.2017.1282552
Lower bounds on the leaf number in graphs with forbidden subgraphs EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S Mukwembi, S Munyira, B.G. Rodrigues 139-149
http://dx.doi.org/10.2989/16073606.2017.1282892


ISSN: 1727-933X
AJOL African Journals Online